Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 33, NWS Denver/Boulder, CO

May 26, 2016Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 26, 2016, 3:03 PM MDT for Lincoln County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 3:03 PM MDT (21:03 UTC)
Expired
May 26, 2016, 3:30 PM MDT
In force
27 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 61 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 12:04 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

488 
WUUS55 KBOU 262103
SVRBOU
COC073-262130-
/O.NEW.KBOU.SV.W.0033.160526T2103Z-160526T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
303 PM MDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LINCOLN COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 330 PM MDT

* AT 303 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
  SOUTHWEST OF KARVAL...OR 43 MILES SOUTH OF LIMON...MOVING
  NORTHEAST AT 10 MPH.

  HAZARD...PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  WILD HORSE POINT...KARVAL AND FORDER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3853 10353 3862 10386 3886 10367 3890 10336
      3864 10328
TIME...MOT...LOC 2103Z 214DEG 8KT 3865 10359 

HAIL...1.50IN
WIND...<50MPH

$$

RJK
1 follow-up statement
276 
WWUS55 KBOU 262128
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
328 PM MDT THU MAY 26 2016

COC073-262137-
/O.EXP.KBOU.SV.W.0033.000000T0000Z-160526T2130Z/
LINCOLN CO-
328 PM MDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY
WILL EXPIRE AT 330 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3853 10353 3862 10386 3886 10367 3890 10336
      3864 10328
TIME...MOT...LOC 2125Z 214DEG 8KT 3865 10359 

$$

RJK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:38 AM MDT, 3 hours 25 minutes earlier.

Area forecast discussion, May 26, 11:38 AM MDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1138 AM MDT THU MAY 26 2016

.UPDATE...
Issued at 1138 AM MDT Thu May 26 2016

Due to the wet storm approaching the area with cold enough
temperatures and good upslope flow through tonight, decided to
issue a Winter Weather Advisory for zone 34 which will impact the
mountains of Park, Summit and Clear Creek counties the most.
Convection this afternoon may produce localized areas of heavy
snowfall rates with low visibility and producing slick to slushy
roads over high mountain passes.

UPDATE Issued at 948 AM MDT Thu May 26 2016

Storm activity has already begun over the northern Colorado plains
this morning. As more of the stratus deck over the area erodes and
sunlight reaches the ground, more convection will occur with
thunderstorms expected earlier across the area today. Hi-res
models have activity over the urban corridor beginning right
around noon or slightly after.

A very moist airmass with upslope winds turning northerly and
increasing to 35 to 40 knots tonight with the mid and upper lows
focusing precipitation from central Colorado northeast into
Nebraska brings the threat of heavier precipitation. Around 2
inches of water will be likely through tonight...however
convection may create localized areas of higher amounts. This will
likely occur over the Palmer Divide then northeast through
Washington County.

Still expecting the main threat to be large hail and strong
damaging winds from these storms...although a surface boundary
could help spin up a tornado or two.

&&

.SHORT TERM...(Today and tonight)
Issued at 316 AM MDT Thu May 26 2016

An upper level low over northern Arizona will move east-
northeast into southeast Colorado tonight. Easterly winds around a
surface low over southeast Colorado will transport moisture into
the area today. This moisture combined with lift ahead of the low
will trigger showers and thunderstorms today. HiRes models
indicate numerous showers and thunderstorms will form between noon
and 3PM along the Front Range and near by plains. This activity
will spread northeast through the rest of the afternoon and early
evening. Surface based CAPE is expected to be 1000 to 1500 J/kg
from the Front Range and eastward. Main threat will be hail today
due to cool temperatures aloft and steep lapse rates. Can't rule
out wind damage or a tornado or two, but the threat for these
today is lower than Tuesday.

Thunderstorms will decrease west to east this evening. Widespread
rain is expected to develop tonight due to lift from the upper level
over southern Colorado. As the surface low moves off to the east
tonight, surface winds become more northerly. This will bring
heavier rainfall to the Palmer Divide due to upslope flow. The snow
level is expected to lower to 9000 to 10000 feet tonight. So
there may be minor snow accumulation on the higher mountain roads.
For areas above 12,000 feet, several inches of snow is expected
through tonight along the Front Range Mountains.

.LONG TERM...(Friday through Wednesday)
Issued at 316 AM MDT Thu May 26 2016

An upper level low will be over sern CO at 12z Fri and will then
move slowly ene into wrn KS by early Fri evening.  Cross-sections
show upslope flow in the morning along with abundant moisture and
some wk qg ascent.  This should see a good chc of showers along with
a few tstms across the plains especially in the morning.  Over the
higher terrain there will be a good chc of showers east of the
divide and across the srn foothills with the snow level around 9000
ft.  In the aftn will still see a chc of showers and a few tstms
especially over the far ern plains and across the higher terrain.
As for highs will keep readings in the 60s across nern CO.

For Fri night into Sat wly flow aloft will dvlp over the area with
some drying occurring.  However enough moisture will linger to allow
for a chc of showers/tstms over the higher terrain Sat aftn with a
slight chc across nern CO.  Highs will rise back into the lower to
mid 70s across the plains.  On Sun the flow aloft will become more
swly as weak sfc low pres resides over ern CO.  Once again aftn
heating combined with lingering moisture will lead to a chc of aftn
convection over the higher terrain.  Across nern CO should begin to
see some deeper low lvl moisture move back into the area with better
instability by aftn which may lead to a few strong storms. Highs on
Sun will be in the 70s across the plains.

On Mon the ecmwf is quicker with moving an upper level trough into
the nrn and cntrl Rockies while the gfs is slower.  Overall still
will see a chc of convection no matter which solution pans out with
some potential for strong storms over nern CO.  As for highs will
keep readings in the 70s over the plains.

By Tue the ecmwf moves the upper level trough into the nrn plains
while the gfs has an upper level low over WY.  In addition the ecmwf
moves a cdfnt across nern CO Tues morning while the gfs has this fnt
affecting nern CO Tue Night into Wed morning.  At this point not
sure which solution to believe so will just mention 20-30% pops
across the area.  As for highs readings would only be in the 60s
based on the ecmwf while the gfs has temps in the 70s.

For Wed the ecmwf keeps a rather stg upper level low over the nrn
plains with wnw flow aloft across nrn CO while the gfs keeps a
weaker low over nrn WY.  Despite their differences both models have
some moisture remaining over the area to keep in a slight chc of
tstms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1138 AM MDT Thu May 26 2016

Thunderstorms are developing in the Denver area and will continue
to become more widespread through around 00z. Showers and
thunderstorms eventually decrease and a steady rain forms after
00z. Main threat with the thunderstorms today will be heavy rain,
hail and wind gusts to 40 knots. VFR conditions expected through
about 00z, then ceilings will lower to 1000 to 3000 feet with the
steady rain. Easterly winds will turn to the north tonight. Wind
speeds are expected to be less than 25 knots, except under and
near thunderstorms.

&&

.HYDROLOGY...
Issued at 316 AM MDT Thu May 26 2016

Precipitable water values will climb to 0.60 to 0.80 along the
Front Range today, which is around the 90th percentile. The
stronger storms may be able to drop an inch or two of rain due to
slower storm motion today and possible training of storms. The
thunderstorms combined with steady rainfall tonight may cause
elevated streams and creeks to rise more. Low lying areas
susceptible to flooding could see issues this afternoon and
tonight. Main area to watch is south of Denver where the heaviest
rain is expected.

&&

.BOU Watches/Warnings/Advisories...
Winter Weather Advisory from 3 PM this afternoon to 9 AM MDT
Friday for COZ034.

&&

UPDATE...Kriederman
SHORT TERM...Meier
LONG TERM...RPK
AVIATION...Kriederman
HYDROLOGY...Meier
Hazardous weather outlook, May 26, 11:03 AM MDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1103 AM MDT THU MAY 26 2016

COZ030>051-271715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1103 AM MDT THU MAY 26 2016

....SEVERE STORMS POSSIBLE TODAY OVER THE PLAINS AND HEAVY RAIN
TONIGHT...ACCUMULATING SNOWFALL OVER 10,000 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD ALONG THE FRONT
RANGE BY EARLY THIS AFTERNOON...SPREADING NORTHEAST THROUGH THE
AFTERNOON AND EVENING. SOME STORMS WILL HAVE THE POTENTIAL TO BE
SEVERE...MAINLY SOUTH OF I76. THE MAIN THREAT WILL BE LARGE
HAIL...THOUGH DAMAGING WINDS AND A TORNADO OR TWO CAN NOT BE RULED
OUT.

THUNDERSTORMS WILL DECREASE THIS EVENING AS WIDESPREAD RAIN
DEVELOPS. A SNOW LEVEL OF AROUND 11000 FEET WILL FALL TO 9000 TO
10000 FEET BY TONIGHT. 3 TO 6 INCHES OF SNOW WILL BE POSSIBLE ON
THE HIGHER MOUNTAIN ROADS THROUGH TONIGHT...WITH UP TO 8 INCHES
POSSIBLE ON THE HIGHER MOUNTAIN PEAKS...MAINLY OVER THE MOUNTAINS
OF PARK...SUMMIT AND CLEAR CREEK COUNTIES. CONVECTION THIS
AFTERNOON INTO THE EVENING MAY PRODUCE LOCALIZED AREAS OF HEAVIER
SNOWFALL AND HAZARDOUS TRAVEL....LIMITING VISIBILITY AND MAKING
ROADS SLICK. A WINTER ADVISORY WILL BE IN EFFECT TO HIGHLIGHT THE
TRAVEL CONDITIONS AND SNOWFALL AMOUNTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLOW MOVING PACIFIC STORM SYSTEM WILL KEEP SHOWERS AND A FEW
THUNDERSTORMS IN THE FORECAST THROUGH FRIDAY...AND A COUPLE MORE
INCHES OF SNOW OVER THE MOUNTAINS MAINLY ABOVE 9500 FEET. SOME
RIVERS AND STREAMS WILL BE RUNNING HIGHER THAN NORMAL DUE TO
RAINFALL RUNOFF. THIS INCLUDES THE SOUTH PLATTE AND CACHE LA
POUDRE RIVERS.

DRIER WEATHER WILL RETURN FOR THE WEEKEND HOWEVER THERE WILL
STILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS IN THE
MOUNTAINS WITH A SLIGHT CHANCE OVER THE PLAINS. TEMPERATURES WILL
BE WARMER FOR SATURDAY AND SUNDAY AS WELL.

SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BY 1 PM.

In the hours before

Local storm report, May 26, 12:38 PM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1238 PM MDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             3 SSE PINE GROVE        39.38N 105.32W
05/26/2016  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, May 26, 1:30 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
130 PM MDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             4 N CASTLE ROCK         39.44N 104.85W
05/26/2016  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            HAIL ACCUMULATED UP TO 2 INCHES DEEP.

1215 PM     HAIL             3 SSE PINE GROVE        39.38N 105.32W
05/26/2016  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&
Local storm report, May 26, 1:37 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
137 PM MDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     HAIL             CASTLE ROCK             39.38N 104.85W
05/26/2016  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0120 PM     HAIL             4 N CASTLE ROCK         39.44N 104.85W
05/26/2016  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            HAIL ACCUMULATED UP TO 2 INCHES DEEP.

0108 PM     HAIL             CASTLE ROCK             39.38N 104.85W
05/26/2016  E0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

1215 PM     HAIL             3 SSE PINE GROVE        39.38N 105.32W
05/26/2016  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, May 26, 2:20 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
220 PM MDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             2 SW WATKINS            39.73N 104.63W
05/26/2016  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0134 PM     HAIL             CASTLE ROCK             39.38N 104.85W
05/26/2016  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0120 PM     HAIL             4 N CASTLE ROCK         39.44N 104.85W
05/26/2016  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            HAIL ACCUMULATED UP TO 2 INCHES DEEP.

0108 PM     HAIL             CASTLE ROCK             39.38N 104.85W
05/26/2016  E0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

1215 PM     HAIL             3 SSE PINE GROVE        39.38N 105.32W
05/26/2016  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, May 26, 2:51 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
251 PM MDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             2 SW WATKINS            39.73N 104.63W
05/26/2016  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0152 PM     HAIL             4 NE FRANKTOWN          39.42N 104.70W
05/26/2016  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0134 PM     HAIL             CASTLE ROCK             39.38N 104.85W
05/26/2016  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0120 PM     HAIL             4 N CASTLE ROCK         39.44N 104.85W
05/26/2016  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            HAIL ACCUMULATED UP TO 2 INCHES DEEP.

0108 PM     HAIL             CASTLE ROCK             39.38N 104.85W
05/26/2016  E0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

1215 PM     HAIL             3 SSE PINE GROVE        39.38N 105.32W
05/26/2016  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 11:24 AM MDTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jefferson, Park and 1 more17 hr
May 26, 1:23 PM MDTSevere Thunderstorm WarningBOUDouglas52 min
May 26, 1:26 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver49 min
May 26, 2:14 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe14 min
May 26, 3:51 PM MDTSevere Thunderstorm WarningBOULincoln24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.